MathSciNet Relay Station
MathSciNet bibliographic data
MR1952568 (2004b:92001) 92-02 (92B05 92C05 92D30)
Murray, J. D. Mathematical biology. II. Spatial models and biomedical applications. Third edition. Interdisciplinary Applied Mathematics, 18. Springer-Verlag, New York, 2003. xxvi+811 pp. ISBN: 0-387-95228-4
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement